Differential and Integral Equations

New nonexistence results for elliptic equations with supercritical nonlinearity

Donato Passaseo

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 8, Number 3 (1995), 577-586.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369316507

Mathematical Reviews number (MathSciNet)
MR1306576

Zentralblatt MATH identifier
0821.35056

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B32: Bifurcation [See also 37Gxx, 37K50]

Citation

Passaseo, Donato. New nonexistence results for elliptic equations with supercritical nonlinearity. Differential Integral Equations 8 (1995), no. 3, 577--586. https://projecteuclid.org/euclid.die/1369316507


Export citation